How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Adi Your Own Question
Dr Adi
Dr Adi, Professor
Category: Endocrinology
Satisfied Customers: 284
Experience:  Director of the Pediatric Diabetes Clinics at UCSF.
56602461
Type Your Endocrinology Question Here...
Dr Adi is online now

I am on 125mg of levothyroxine and I have palpitations I am

Customer Question

I am on 125mg of levothyroxine and I have palpitations I am 49 years old .. Could it be the menopause?
Submitted: 1 year ago.
Category: Endocrinology
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.Can you please let me know what your last TSH level was? and when it was done?Please let me know.Kindest regards

Related Endocrinology Questions